# SDR WX0A2015113000022

- Difficulty date: November 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49421
- Aircraft time: 58,209 hours, 50,278 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SMOKE ALARM FOR AFT RT LAV WENT OFF, F/A REPORTS NO EVIDENCE OF SMOKE OR FIRE.  PLACED AFT RT LAV SMOKE DETECTOR ON MEL 26-07 S1, AUTHORIZATION NR 21374, EXPIRES 12/6/15, CAT C.  MAINTENANCE ACTION COMPLETED, PLACARD INSTALLED."
